MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SIGMA Spectrum Infusion Pump; Pump, infusion

BAXTER HEALTHCARE CORPORATION SIGMA Spectrum Infusion Pump; Pump, infusion
Model Number 35700BAX2
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a spectrum pump alarmed downstream occlusion during programming/setup.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the customer reported ¿downstream occlusion¿ was unable to be reproduced.The device was unable to complete testing for downstream occlusion due to service event of system error 321 after loading tube.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was determined to be the exposed force sensor thermistor wire.The force sensor will be replaced to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SIGMA Spectrum Infusion Pump
Common Device Name
Pump, infusion
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50842030
Report Number1314492-2026-02047
Device Sequence Number10051368
Product Code FRN
UDI-Device Identifier00085412498683
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K251640
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35700BAX2
Device Catalogue Number35700BAX2
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown